# SDR SCNA98084

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- Engine: Pwa JT8D17R
- System (JASC): 7320 · Fuel Controlling System
- Part: Power Stop
- Condition: Not Stowed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL FOLLOWING A MAINTENANCE CHECK, THE AIRCRAFT WOULD NOT REACH TAKEOFF POWER ON THE NUMBER THREE ENGINE.  FOUND THE PART POWER STOP IN THE PART POWER STOP POSITION.  STOWED AND SAFETIED THE PART POWER STOP.  ENGINE OPERATIONALLY CHECKS NORMAL.
